ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 14, 2012, Issue 3

Signposts of the Life of Aleksandr D. Aleksandrov



Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 3.
 

The great russian geometer of the twentieth century


Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 3.
 

Minimal absolutely representing systems of exponential functions in spaces of analytic functions with given boundary smoothness


Abanin, A. V. , Petrov S. V.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 3. P.13-30
DOI 10.23671/VNC.2012.14.10966
 

The inverse coefficient problem for dissipative operators and identification of the properties of viscoelastic materials


Bogachev I. V. , Vatulyan A. O.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 3. P.31-44
DOI 10.23671/VNC.2012.14.10967
 

Matrices comparable by columns and proportional by columns over lattices


Zhuklina A. V.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 3. P.45-57
DOI 10.23671/VNC.2012.14.10968
 

Structure of lie derivations on algebras of measurable operators


Juraev I. M.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 3. P.58-62
DOI 10.23671/VNC.2012.14.10969
 

The Riemann-Hilbert boundary value problem for generalized analytic functions in Smirnov classes


Klimentov S. B.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 3. P.63-73
DOI 10.23671/VNC.2012.14.10970
 

J. W. Fickett's problem for isosceles triangles


Rasskazova N. V.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 3. P.74-86
DOI 10.23671/VNC.2012.14.10971
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт